MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002011
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2018 as no event date was reported.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Captures the reportable event of packaging foreign matter.Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter was unpacked on an unknown date.According to the complainant, during inspection, a red foreign object was noticed.There was no procedure and patient involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation result: a visual examination of the complaint device revealed no visible issues.The device looks under good conditions without evidence of damages or anomalies.Based on the information available and the analysis performed, it was concluded that the investigation conclusion code of this event is cause traced to component failure, since expected or random component failure without any design or manufacturing issue.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
One flexima ureteral catheter was received totally packaged and sealed inside its original pouch.A visual examination of the complaint device revealed no visible issues.The device looks under good conditions without evidence of damages or anomalies.Reportedly, no foreign matter was found.Based on the information available and the analysis performed, it was concluded that the investigation conclusion code of this event is cause traced to component failure, since expected or random component failure without any design or manufacturing issue.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key7809162
Report Number3005099803-2018-60106
Device Sequence Number19216387
Product Code GBM
UDI-Device Identifier08714729342083
UDI-Public08714729342083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2021
Device Model NumberM0064002011
Device Catalogue Number400-201
Device Lot Number0022273227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer09/16/2018
10/22/2018
Initial Report FDA Received Date08/23/2018
Supplement Report FDA Received Date10/03/2018
10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1